# SDR PCAA9900024

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3559 - PHL, LANDING GEAR INOP AND CAUTION LIGHT CAME ON DURING CRUISE FLIGHT.  CREW DIVERTED INTO PHL.  MAINTENANCE TROUBLESHOT SYSTEM, PERFORMED SEVERAL RETRACTION TESTS AND COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED PSEU FOR TROUBLESHOOTING.
